Research Article Open Access

Asymptotic Hyperstability of Dynamic Systems with Point Delays

M. De la Sen1
  • 1 ,
American Journal of Applied Sciences
Volume 2 No. 9, 2005, 1279-1282

DOI: https://doi.org/10.3844/ajassp.2005.1279.1282

Submitted On: 8 August 2005 Published On: 30 September 2005

How to Cite: De la Sen, M. (2005). Asymptotic Hyperstability of Dynamic Systems with Point Delays. American Journal of Applied Sciences, 2(9), 1279-1282. https://doi.org/10.3844/ajassp.2005.1279.1282

Abstract

It is proved that a linear time-invariant system with internal point delays is asymptotically hyperstable independent of the delays if an associate delay-free system is asymptotically hyperstable and the delayed dynamics are sufficiently small.

  • 1,041 Views
  • 1,431 Downloads
  • 1 Citations

Download

Keywords

  • Hyperstability
  • positive realness
  • stability independent of the delays
  • time-delay systems